# SDR CALA0200591

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 18,649 hours, 2,259 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: L/H Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN L/H ENGINE NOSE COWL L/E LIP. REPAIRED IAW SRM 54-11-01, FIGURE 202.
